Header

UZH-Logo

Maintenance Infos

Browse by Creators

Navigate back| Up a level
Export as
Number of items: 65.

Heunen, C; Contreras, I; Cattaneo, A S (2013). Relative Frobenius algebras are groupoids. Journal of Pure and Applied Algebra, 217(1):114-124.

Cattaneo, A S; Zambon, M (2013). A Supergeometric Approach to Poisson Reduction. Communications in Mathematical Physics, 318(3):675-716.

Bonechi, F; Cattaneo, A S; Mnëv, P (2012). The Poisson sigma model on closed surfaces. Journal of High Energy Physics, 2012(1):99.

Cattaneo, A S; Mnëv, P; Reshetikhin, N (2011). Classical and quantum lagrangian field theories with boundary. PoS - Proceedings of Science:1-25.

Cattaneo, A S; Felder, G (2011). Effective Batalin-Vilkovisky theories, equivariant configuration spaces and cyclic chains. In: Cattaneo, A S; Giaquinto, A; Xu, P. LinkHigher structures in geometry and physics : In honor of Murray Gerstenhaber and Jim Stasheff. Boston: Birkhäuser, 111-137.

Higher structures in geometry and physics. In Honor of Murray Gerstenhaber and Jim Stasheff. Edited by: Cattaneo, A S; Giaquinto, A; Xu, P (2011). Boston: Birkhäuser.

Cattaneo, A S; Schätz, F (2011). Introduction to supergeometry. Reviews in Mathematical Physics, 23(6):669-690.

Cattaneo, A S; Dherin, B; Weinstein, A (2011). Symplectic microgeometry II: generating functions. Bulletin of the Brazilian Mathematical Society, N.S., 42(4):507-536.

Cattaneo, A S; Felder, G; Willwacher, T (2011). The character map in deformation quantization. Advances in Mathematics, 228(4):1966-1989.

Cattaneo, A S; Dherin, B; Felder, G (2010). Formal Lagrangian Operad. International Journal of Mathematics and Mathematical Sciences:1-36.

Cattaneo, A S; Mnëv, P (2010). Remarks on Chern–Simons Invariants. Communications in Mathematical Physics, 293(3):803-836.

Cattaneo, A S; Qiu, I; Zabzine, M (2010). 2D and 3D topological field theories for generalized complex geometry. Advances in Theoretical and Mathematical Physics, 14(2):695-725.

Cattaneo, A S; Dherin, B; Weinstein, A (2010). Symplectic microgeometry I: micromorphisms. Journal of Symplectic Geometry, 8(2):205-223.

Cattaneo, A S; Zambon, M (2009). Coisotropic embeddings in Poisson manifolds. Transactions of the American Mathematical Society, 361(7):3721-3746.

Cattaneo, A S; Zambon, M (2009). Graded geometry and Poisson reduction. In: de Andrés, L C. Special metrics and supersymmetry : Workshop on Geometry and Physics: Special Metrics and Supersymmetry, Bilbao, Spain, 29-31 May 2008. Melville, NY, US: American Institute of Physics, 48-56.

Cattaneo, A S; Felder, G; Willwacher, T (2009). On L∞-morphisms of cyclic chains. Letters in Mathematical Physics, 90(1-3):85-101.

Cattaneo, A S; Dito, G; Konsevich, M; Sternheimer, D Special Issue on Deformation Quantization. Edited by: Cattaneo, A S; Dito, G; Kontsewich, M; Sternheimer, D (2009). Kyiv, Ukraine: Department of Applied Research, Institute of Mathematics of National Academy of Sciences of Ukraine.

Special Volume on Poisson Geometry. Edited by: Alekseev, A; Cattaneo, A S; Kosmann-Schwarzbach, Y; Ratiu, T S (2009). Dordrecht, NL: Springer.

Cattaneo, A S; Schätz, F (2008). Equivalences of higher derived brackets. Journal of Pure and Applied Algebra, 212(11):2450-2460.

Cattaneo, A S (2008). Deformation quantization and reduction. In: Dito, G. Poisson geometry in mathematics and physics : international conference, June 5 - 9, 2006, Tokyo, Japan. Providence, RI, US: American Mathematical Society , 79-101.

Cattaneo, A S; Torossian, C (2008). Quantification pour les paires symétriques et diagrammes de Kontsevich. Annales Scientifiques de l'Ecole Normale Superieure, 41(4):787-852.

Cattaneo, A S; Zambon, M (2007). Pre-Poisson submanifolds. In: Dito, G; Lu, J-H; Maeda, Y; Weinstein, A. Travaux mathématiques. Vol. XVII. Luxembourg: Université du Luxembourg, 61-74.

Cattaneo, A S; Felder, G (2007). Relative formality theorem and quantisation of coisotropic submanifolds. Advances in Mathematics, 208(2):521-548.

Cattaneo, A S (2006). From topological field theory to deformation quantization and reduction. In: Sanz-Solé, M; Soria, J; Varona, J L; Verdera, J. International Congress of Mathematicians. Vol. III. Zürich: European Mathematical Society (EMS), 339-365.

Bonechi, F; Cattaneo, A S; Zabzine, M (2006). Geometric quantization and non-perturbative Poisson sigma model. Advances in Theoretical and Mathematical Physics, 10(5):683-712.

Cattaneo, A S; Fiorenza, D; Longoni, R (2006). Graded Poisson Algebras. In: Françoise, J P; Naber, G L; Tsun, T S. Encyclopedia of Mathematical Physics. Vol. 2. Amsterdam: Elsevier, 560-567.

Cattaneo, A S; Cotta-Ramusino, P; Longoni, R (2005). Algebraic structures on graph cohomology. Journal of Knot Theory and Its Ramifications, 14(5):627-640.

Cattaneo, A S (2005). Deformation quantization from functional integrals. In: Cattaneo, A S; Keller, B; Torossian, C; Bruguières, A. Déformation, quantification, théorie de Lie. Paris: Société Mathématique de France, 123-164.

Cattaneo, A S; Keller, B; Torossian, C; Bruguières, A (2005). Déformation, quantification, théorie de Lie. Paris: Société Mathématique de France.

Cattaneo, A S; Dherin, B; Felder, G (2005). Formal symplectic groupoid. Communications in Mathematical Physics, 253(3):645-674.

Cattaneo, A S; Indelicato, D (2005). Formality and star products. In: Gutt, S; Rawnsley, J; Sternheimer, D. Poisson geometry, deformation quantisation and group representations. Cambridge: Cambridge University Press, 79-144.

Cattaneo, A S; Fiorenza, D; Longoni, R (2005). On the Hochschild-Kostant-Rosenberg map for graded manifolds. International Mathematics Research Notices, 2005(62):3899-3918.

Cattaneo, A S; Rossi, C A (2005). Wilson surfaces and higher dimensional knot invariants. Communications in Mathematical Physics, 256(3):513-537.

Cattaneo, A S; Felder, G (2004). Coisotropic submanifolds in Poisson geometry and branes in the Poisson sigma model. Letters in Mathematical Physics, 69:157-175.

Cattaneo, A S; Xu, P (2004). Integration of twisted Poisson structures. Journal of Geometry and Physics, 49(2):187-196.

Cattaneo, A S (2004). On the integration of Poisson manifolds, Lie algebroids, and coisotropic submanifolds. Letters in Mathematical Physics, 67(1):33-48.

Cattaneo, A S; Fröhlich, J; Pedrini, B (2003). Topological field theory interpretation of string topology. Communications in Mathematical Physics, 240(3):397-421.

Cattaneo, A S; Cotta-Ramusino, P; Longoni, R (2002). Configuration spaces and Vassiliev classes in any dimension. Algebraic & Geometric Topology, 2:949-1000 (electronic).

Cattaneo, A S; Felder, G; Tomassini, L (2002). Fedosov connections on jet bundles and deformation quantization. In: Halbout, G. Deformation quantization. Berlin: de Gruyter, 191-202.

Cattaneo, A S; Felder, G; Tomassini, L (2002). From local to global deformation quantization of Poisson manifolds. Duke Mathematical Journal, 115(2):329-352.

Cattaneo, A S; Rossi, C (2001). Higher-dimensional BF theories in the Batalin-Vilkovisky formalism: the BV action and generalized Wilson loops. Communications in Mathematical Physics, 221(3):591-657.

Cattaneo, A S; Felder, G (2001). On the AKSZ formulation of the Poisson sigma model. Letters in Mathematical Physics, 56(2):163-179.

Cattaneo, A S; Felder, G (2001). On the globalization of Kontsevich's star product and the perturbative Poisson sigma model. Progress of Theoretical Physics. Supplement, (144):38-53.

Cattaneo, A S; Felder, G (2001). Poisson sigma models and deformation quantization. Modern Physics Letters A, 16(4-6):179-189.

Cattaneo, A S; Felder, G (2001). Poisson sigma models and symplectic groupoids. In: Landsmann, N P; Pflaum, M; Schlichenmaier, M. Quantization of singular symplectic quotients. Basel: Birkhäuser, 61-93.

Cattaneo, A S; Felder, G (2000). A path integral approach to the Kontsevich quantization formula. Communications in Mathematical Physics, 212(3):591-611.

Cattaneo, A S; Cotta-Ramusino, P; Rossi, C (2000). Loop observables for BF theories in any dimension and the cohomology of knots. Letters in Mathematical Physics, 51(4):301-316.

Cattaneo, A S (1999). Configuration space integrals and invariants for 3-manifolds and knots. In: Nencka, H. Low-dimensional topology (Funchal, 1998). Providence, RI: American Mathematical Society, 153-165.

Bott, R; Cattaneo, A S (1999). Integral invariants of 3-manifolds. II. Journal of Differential Geometry, 53(1):1-13.

Cattaneo, A S; Cotta-Ramusino, P; Rinaldi, M (1999). Loop and path spaces and four-dimensional BF theories: connections, holonomies and observables. Communications in Mathematical Physics, 204(3):493-524.

Cattaneo, A S; Cotta-Ramusino, P; Rinaldi, M (1998). BRST symmetries for the tangent gauge group. Journal of Mathematical Physics, 39(3):1316-1339.

Cattaneo, A S; Cotta-Ramusino, P; Fucito, F; Martellini, M; Rinaldi, M; Tanzini, A; Zeni, M (1998). Four-dimensional Yang-Mills theory as a deformation of topological BF theory. Communications in Mathematical Physics, 197(3):571-621.

Bott, R; Cattaneo, A S (1998). Integral invariants of 3-manifolds. Journal of Differential Geometry, 48(1):91-133.

Cattaneo, A S (1997). Abelian BF theories and knot invariants. Communications in Mathematical Physics, 189(3):795-828.

Cattaneo, A S (1996). Cabled Wilson loops in BF theories. Journal of Mathematical Physics, 37(8):3684-3703.

Cattaneo, A S; Cotta-Ramusino, P; Gamba, A; Martellini, M (1995). Donaldson-Witten invariants and pure 4D QCD with order and disorder 't Hooft-like operators. Physics Letters B, 355(1-2):245-254.

Belgiorno, F; Cattaneo, A S (1995). Black holes and cosmological constant in bosonic string theory: some remarks. International Journal of Modern Physics A, 10(4):527-539.

Cattaneo, A S; Cotta-Ramusino, P; Martellini, M (1995). Three-dimensional BF theories and the Alexander-Conway invariant of knots. Nuclear Physics. Section B, 436(1-2):355-382.

Cattaneo, A S; Cotta-Ramusino, P; Fröhlich, J; Martellini, M (1995). Topological BF theories in 3 and 4 dimensions. Journal of Mathematical Physics, 36(11):6137-6160.

Cattaneo, A S; Gamba, A; Kolokolov, I V (1994). Statistics of the one-electron current in a one-dimensional mesoscopic ring at arbitrary magnetic fields. Journal of Statistical Physics, 76(3-4):1065-1074.

Cattaneo, A S; Gamba, A; Kolokolov, I V; Martellini, M (1994). 1D-disordered conductor with loops immersed in a magnetic field. Physics Letters A, 190(2):206-212.

Cattaneo, A S; Gamba, A; Martellini, M (1994). Moduli spaces of curves with homology chains and c=1 matrix models. Physics Letters B, 327(3-4):221-225.

Belgiorno, F; Cattaneo, A S; Fucito, F; Martellini, M (1993). A conformal affine Toda model of 2D black holes: a quantum study of the evaporation end point. Modern Physics Letters A, 8(27):2593-2605.

Belgiorno, F; Cattaneo, A S; Fucito, F; Martellini, M (1993). Conformal affine Toda model of two-dimensional black holes: the end-point state and the S matrix. Physical Review D, 48(6):2660-2669.

Belgiorno, F; Cattaneo, A S; Fucito, F; Martellini, M (1993). Quantum Models of Black Hole Evaporation. In: Bianchi, M; Fucito, F; Marinari, E; Sagnotti, A. String theory, quantum gravity, and the unification of the fundamental interactions. Singapore: World Scientific, 19-27.

This list was generated on Fri Oct 20 21:10:12 2017 CEST.